# SDR DALA2024101810189

- Difficulty date: October 17, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 56,878 hours, 39,541 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bushing
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BUSHING WAS FOUND, PREVIOUSLY TO INSTALL NEW LOWER BRACKET ON LEADING EDGE AT VERTICAL STABILIZER. SUMMARY OF NRC 00927: CRACK ON BUSHING OF VERTICAL STABILIZER L.E. ZFS=46.300 TO ZFS=52.267 WAS REPAIRED PER ER/A 620945-14 REV ORIGINAL SECTION I: PERMANENT REPAIR. TIME CONTROLLED ITEMS (DTE) MONITORED WITH LP 0613618. (LP #0614263)
